# SDR AU971353

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cont IO240A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 806007
- Condition: Damaged
- Location: Accessory Drive
- Component: Cont
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(AUS) ENGINE ACCESSORY DRIVE GEARS HAD DAMAGED AND BROKEN TEETH.
